# SDR UHLA2013073100374

- Difficulty date: July 31, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 25,051 hours, 15,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT EICAS MESSAGE. R & R FWD RT EMERGENCY LIGHT BATTERY IAW AMM 33-50-01. OPS CHECKED GOOD.
